RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 3–11 (Mi mz3497)  

This article is cited in 14 scientific papers (total in 14 papers)

Necessary extremum conditions for smooth anormal problems with equality- and inequality-type constraints

E. R. Avakov


Full text: PDF file (900 kB)

English version:
Mathematical Notes, 1989, 45:6, 431–437

Bibliographic databases:

UDC: 517.977.58
Received: 18.08.1986
Revised: 08.01.1988

Citation: E. R. Avakov, “Necessary extremum conditions for smooth anormal problems with equality- and inequality-type constraints”, Mat. Zametki, 45:6 (1989), 3–11; Math. Notes, 45:6 (1989), 431–437

Citation in format AMSBIB
\Bibitem{Ava89}
\by E.~R.~Avakov
\paper Necessary extremum conditions for smooth anormal problems with equality- and inequality-type constraints
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 3--11
\mathnet{http://mi.mathnet.ru/mz3497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019030}
\zmath{https://zbmath.org/?q=an:0699.49026}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 431--437
\crossref{https://doi.org/10.1007/BF01158229}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700013}


Linking options:
  • http://mi.mathnet.ru/eng/mz3497
  • http://mi.mathnet.ru/eng/mz/v45/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, “Optimality conditions for degenerate extremum problems with inequality-type constraints”, Comput. Math. Math. Phys., 34:6 (1994), 723–736  mathnet  mathscinet  zmath  isi
    2. A. F. Izmailov, “Optimality conditions in extremal problems with nonregular inequality constraints”, Math. Notes, 66:1 (1999), 72–81  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Arutyunov, AV, “Conditions for a high-order extremum and tangent vectors at an abnormal point”, Doklady Mathematics, 64:3 (2001), 381  isi
    4. Avakov, ER, “Necessary conditions for an extremum in 2-regular problems”, Doklady Mathematics, 73:3 (2006), 340  crossref  isi
    5. D. Yu. Karamzin, “On necessary extremum conditions for finite-dimensional problems with inequality constraints”, Comput. Math. Math. Phys., 46:11 (2006), 1860–1871  mathnet  crossref  mathscinet
    6. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
    7. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Necessary Conditions for an Extremum in a Mathematical Programming Problem”, Proc. Steklov Inst. Math., 256 (2007), 2–25  mathnet  crossref  mathscinet  zmath  elib  elib
    8. Arutyunov, AV, “Necessary optimality conditions for constrained optimization problems under relaxed constraint qualifications”, Mathematical Programming, 114:1 (2008), 37  crossref  isi
    9. Arutyunov, AV, “Necessary Optimality Conditions for Problems with Equality and Inequality Constraints: Abnormal Case”, Journal of Optimization Theory and Applications, 140:3 (2009), 391  crossref  isi
    10. Arutyunov A.V., Zhukovskiy S.E., “Existence of local solutions in constrained dynamic systems”, Appl Anal, 90:6 (2011), 889–898  crossref  isi
    11. E. R. Avakov, G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Lagrange's principle in extremum problems with constraints”, Russian Math. Surveys, 68:3 (2013), 401–433  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Hernandez-Jimenez B., Osuna-Gomez R., Rojas-Medar M.A., Batista dos Santos L., “Generalized Convexity for Non-Regular Optimization Problems with Conic Constraints”, J. Glob. Optim., 57:3, SI (2013), 649–662  crossref  isi
    13. E. R. Avakov, “Stability theorem and extremum conditions for abnormal problems”, Proc. Steklov Inst. Math., 291 (2015), 4–23  mathnet  crossref  crossref  isi  elib
    14. E. R. Avakov, V. G. Oleinikov, “Irregular trajectories in vakonomic mechanical systems”, Comput. Math. Math. Phys., 56:10 (2016), 1686–1694  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:535
    Full text:142
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020